Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of tpha reactive

Premium Questions

doctor1 MD

up OR I just feel very tired and foggy, unfocused, confused. I know this is a common side effect. I ... to help with some of my depression/anxiety/reactivity that seems to be related to either BPII or complex ...

doctor1 MD

My 7 year old grandson has had severe reactions to penicillins and erythromycin . Usually after he has taken it for at least 3 days. Hospitalized with raised welts all over his body. Can he be reactive ...

doctor1 MD

what is side effects of curam (875 amoxicillin + clavulanic Acid )1 g side effects on HBV non-reacting patient. ...

doctor1 MD

in for a complete blood count , liver, thyroid, kidney test rather whole body and only thing out of range was C-Reactive ...

doctor1 MD

Hi! What are the side effects of Azivent 500mg ...

Public Forum Discussions

doctor1 MD

Can I have side effects to Celebrex six months after starting the drug? Experiencing muscle cramps ...-- trouble sewing by hand. YYYY@YYYY . Drug given because of reactive arthritis which severely affected motor ...

doctor1 MD

HI - DOCTOR. I AM A PREGNANT WOMAN WITH SEVERE JOINT PAINS DUE TO REACTIVE ARTHRITIS. I AM USED TO TAKE QUARTER TABLET OF NICIP ON AVERAGE EVERY WEEK. WHAT ARE ITS SIDE EFFECTS ON THE FEOTUS ...

doctor1 MD

I have been diagnosed with post streptococcal reactive arthritis recently. I have been dealing with it for 4 months now. My blood counts are still not right. My WBC as of Friday is 11.8 and mcv 92. My esr ...

doctor1 MD

my 4 yr baby boy is suffering from reactive airway ds doc adviced monticope syrup it has been 2 1/2 mths is there any side effects of this medicine also using hufff puff kit budecort mdi (100) for 1 mths ...

doctor1 MD

taken almox 500 as precaution and i experienced all side effects of almox 500 in one week then i went to doctor for hiv test it shows non reactive then after also i am experiencing different symptoms everyday ...

doctor1 MD

elevated as (H) high. C-Reactive Protein 0.8 0.3 mg/dL H / RDW 17.0 11.0 - 14.5 % H . What c ould this mean ...

doctor1 MD

I have a 15 year old daughter suffering from anxiety. She sees a counselor, but so far does not take medication. We are considering medication and we are trying to do research on what s available. But what we read about side affects and outcomes,...

doctor1 MD

my period for this month already. could there be something to worry about or is this just a side effect? ...

doctor1 MD

will not reoccur.? Are there any side effect? Is it painful? ...

doctor1 MD

hi Doc i m 30 years old man, i frequently masturbate a lot, few days back i had sex with a prostitute, now when i pee its very painful as well as its painful in erection. continues a pimple cream discharges from my penis from last three days. i m...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

doctor1 MD

No there is no such side effect.